I just started on 50 me of seroquel 4 days

Patient

Q: I just started on 50 me of seroquel 4 days ago and feel extremely groggy, does this go away, if so how long?

Doctor

A:   Hello,
Thank you for your medical query at AskTheDoctor.com
I understand your concern.
Seroquel is mostly a well tolerated drug and people taking it get used to it very quickly. Initially, dizziness, excessive drowsiness, nausea, stomach upset, slight headache, are all common symptoms. And most patients stop reporting these side effects within 2 weeks of using the drug.

You should stop the medicine only if you have symptoms like convulsions, involuntary movements, severe fatigue, e.t.c and report it to the doctor who prescribed the medicine.

Otherwise, the grogginess you are complaining off, will gradually subside in couple of weeks time.

Hope this was helpful,
Feel free to discuss further,
Regards.

Related Q&A

Q: Ive taken approx 30 of my wifes 10/325 hydrocodone in 3-4 weeks for a bad tooth. I am now changing jobs and will have...

Q: Hi there I tried opiates a couple of times recently and a couple of hours after taking them I went to lie in bed and...

Q: Hi, i have taken loads of of overdoses of parocetomol in my past, and use to get treated for it. Now if i take one i ...

Q: Hello, I have been suffering from chronic stomach infection. For treating this, my doctor had prescribed a 7 day cou...

Q: Is it safe to take cialis with coveram 5/5? I am using coveram 5/5 to treat hypertension, I also suffer from ED, is i...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews